# SDR DALA2018022601138

- Difficulty date: February 24, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON LONG 12 LT STA Y=1486 AT AFT ACCESSORY COMPARTMENT. LONG 12 LT STA Y=1486 AT AFT ACCESSORY COMPARTMENT WAS REPAIRED PER VOL I SRM 53-10-01 FIG 7.
